Dr. Daniel Ziegler
Emergency Medicine
4 doctors agree

In brief: talk to your ENT

Valium withdrawal is variable in length and never complete if you've been taking it for prolonged periods (years).
In your case the dose was small and period short so you should be back to normal after eight days. It sounds like your symptoms are more likely related to your recent ear surgery and you should see you're ENT surgeon soon.

In brief: talk to your ENT

Valium withdrawal is variable in length and never complete if you've been taking it for prolonged periods (years).
In your case the dose was small and period short so you should be back to normal after eight days. It sounds like your symptoms are more likely related to your recent ear surgery and you should see you're ENT surgeon soon.
Thank
Dr. Byron Law-Yone
Psychiatry
2 doctors agree

In brief: Depends

Usually a slow taper is less likely to cause withdrawal symptoms.
It's possible that your symptoms are short lived. Remember it is important that when ever you take a medication (especially a controlled substance like diazepam) it should be prescribed just for you and monitored until he/she see fit to take you off under close supervision.

In brief: Depends

Usually a slow taper is less likely to cause withdrawal symptoms.
It's possible that your symptoms are short lived. Remember it is important that when ever you take a medication (especially a controlled substance like diazepam) it should be prescribed just for you and monitored until he/she see fit to take you off under close supervision.
Thank
1 doctor agrees

In brief: Diazepam is one

Of the long acting benzodiazepine ;meaning it will stay in your system longer .
Withdrawal is severe with short acting benzos like alprazolam. The withdrawal symptoms are dependent on doses and duration . But there is exception to the rule always . The dose you were , the duration , the way you tapered it and stopped it should not put you on withdrawal. You might be psychologically dependent though.

In brief: Diazepam is one

Of the long acting benzodiazepine ;meaning it will stay in your system longer .
Withdrawal is severe with short acting benzos like alprazolam. The withdrawal symptoms are dependent on doses and duration . But there is exception to the rule always . The dose you were , the duration , the way you tapered it and stopped it should not put you on withdrawal. You might be psychologically dependent though.
Thank
Get help from a real doctor now
Dr. Eric Weisman
Board Certified, Neurology
35 years in practice
9M people helped
Continue
100,000 doctors available